# SDR FDEA201503231068

- Difficulty date: March 23, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR EXTERNAL HANDLE PAN FOUND CHAFFED.  REMOVED IAW SRM 51-10-02 REV 114. REWORKED AREA EVALUATED & FOUND CLEAN UP DEPTH OF 0.029" EXCEED 10% LIMIT IAW SRM 52-10-01 FIG 101 ALLOWABLE DAMAGE 1 REV 114.  L1 DOOR EXTERNAL HANDLE PAN REMOVED IAW SRM 51-40-02 REV 114 & REPLACED IAW DWG 141N6100 SHT 8 REV K.  REPAIR CLASSIFIED AS MAJOR.
